Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2, Issue 2, Pages 147-158
http://dx.doi.org/10.1155/S117391269800008X

On the equiponderate equation xa+xb+x=xc+xd+1 and a representation of weight quadruplets

Department of Applied Mathematics and Computer Science, University of Gent, Krijgslaan 281 (S9), Gent B-9000, Belgium

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernard de Baets and Hans de Meyer, “On the equiponderate equation and a representation of weight quadruplets,” Journal of Applied Mathematics and Decision Sciences, vol. 2, no. 2, pp. 147-158, 1998. https://doi.org/10.1155/S117391269800008X.